HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第38巻第1号 Vol.38,No.1 >


Files in This Item:
38(1)_P158-162.pdf410.44 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: M/G/s待ち行列に対する拡散近似の展開
Other Titles: Diffusion Approximations for the M/G/s Queue
Authors: 木村, 俊一1 Browse this author →KAKEN DB
Authors(alt): KIMURA, Toshikazu1
Issue Date: Jun-1988
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 38
Issue: 1
Start Page: 158
End Page: 162
Type: bulletin (article)
Appears in Collections:經濟學研究 = The economic studies > 第38巻第1号 Vol.38,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University